| Model Number |
8900-0801-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during functional testing, the associated defifbrillator displayed a "plug in cable" message when these electrode pads were attached.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The customer's report was duplicated and attributed to the returned stat-padz ii electrodes.The stat-padz ii electrodes were scrapped and a set of replacement electrode pads were sent to the customer.Analysis of reports of this type has not identified an increase in trend.